# SDR DXTA2024041711529

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 7,189 hours, 4,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMER LIGHTS WERE ARMED AND FAILED TO ILLUMINATE. PER MCC PROCEDURE, THE APU WAS STARTED AND GIVEN 30MIN TO CHARGE. THEN, THE AIRCRAFT POWERED DOWN AND EMER LIGHT FAILED TO ILLUMINATE AGAIN.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS 1,2,3 AND 4. OPS CHECKS OF BATTERIES AND EMERGENCY LIGHTING GOOD AT THIS TIME. TOOK PHOTOS AS RECORD. NO OTHER DEFECTS NOTED. REF. CE680A MM 33-50-06.
